# SDR SWIA2020060950961

- Difficulty date: April 30, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AFT) ATTACHING ANGLE (BOTTOM SIDE) AT FS 621.00 AND COMMON TO THE PRESSURE BULKHEAD, FOR ATTACHMENT OF THE CARGO DOOR CAM TRACK SUPPORT ASSY FOUND CRACKED.  (C-CHECK) RO 4/27/2020 REPLACED CRACKED AFT ATTACHING ANGLE WITH NEW ONE P/N 601R35050-109 AT FS 621.00 AT BOTTOM SIDE COMMON TO PRESSURE BULKHEAD AND CARGO CAM TRACK SUPPORT REF SRM.
